Exact analytical solutions of the fractional biological population model, fractional EW and modified EW equations
Articles > Article · 2020
Authors: Meryem ODABAŞI KÖPRÜLÜ
An International Journal of Optimization and Control: Theories & Applications (IJOCTA), Journal Indexed in ESCI, International, Scopus, 2020, vol 11, pp 52-58
DOI: 10.11121/ijocta.01.2021.00841
Summary
In this paper, exact analytical solutions of the biological population model, the EW and the modified EW equations with a conformable derivative operator have been examined by means of the trial solution algorithm and the complete discrimination system. Dark, bright and singular traveling wave solutions of the equations have been obtained by algorithm. Also, revealed singular periodic solutions have been listed. All solutions were verified by substituting them into their corresponding equation via Mathematica package program.